International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 1, Part A

A unified formula of a series of exact solutions for coupled Schrödinger-KdV equation


Author(s): Changfu Liu, Jinmei Liu, Ping Zhou and Min Chen

Abstract: In this paper, a unified formula of a series of exact solutions for the coupled Schrödinger-KdV equation is obtained by using Hirota bilinear method and trial function method. These solutions contain bi-soliton solution, singular periodic amplitude solution and breather soliton solution. The results contribute to a better understanding of the structure of the solutions and non-linear phenomena for the coupled Schrödinger-KdV equation.

Pages: 25-30 | Views: 840 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Changfu Liu, Jinmei Liu, Ping Zhou, Min Chen. A unified formula of a series of exact solutions for coupled Schrödinger-KdV equation. Int J Stat Appl Math 2017;2(1):25-30.
Call for book chapter
International Journal of Statistics and Applied Mathematics